MathSciNet Relay Station
MathSciNet bibliographic data
MR2477509 (2009m:11102) 11H06 (11H55)
Kominers, Scott Duke; Abel, Zachary Configurations of rank-$40r$ extremal even unimodular lattices $(r=1,2,3)$. J. Théor. Nombres Bordeaux 20 (2008), no. 2, 365–371.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement